# SDR ASAA2018092426217

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,901 hours, 5,630 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FMS CDU INOP. GROUNDED - YES. REBOOTED FO'S FMC CDU REF FIM 34-61 TASK 804 OPENED & CLOSED 2 C/B'S P6-1, NORM OPS RESTORED, BITE CK OK.
